I have been taking buproprion xl 150mg daily for approx. the last 4 months now. I have noticed that I am shedding more hairs than usual in the last month. This morning I noticed about 41 hairs. Has anyone else experienced this? Will the hair loss eventually slow down/subside? I am unsure if the med is directly causing this but I did read that it was a potential side effect. Any info is greatly appreciated from people who have had the same experiences. Oh, also, does the hair grow back? Thanks.
Buproprion Side Effect?
- 4 Dec 2010 by heart Bunnie heart
- 12 January 2011
- side effect
Yes, alopecia (hair loss) is a known side effect of bupropion, but it doesn't happen very frequently. It's difficult to say whether the hair loss will slow down while you are taking bupropion, but it will most likely grow back once the bupropion is stopped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Sep 2018 • 3 answers
Updated 5 Nov 2017 • 6 answers
Updated 28 Mar 2014 • 2 answers
Updated 8 Oct 2015 • 1 answer
Updated 18 Aug 2017 • 3 answers